# SDR UALA2009010200024

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 75,196 hours, 12,144 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T1200673
- Condition: Leaking
- Location: Aileron Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FROM LT OTBD AILERON PCU HYD LINE.  TUBE REPAIRED WITH FITTING.  LEAK CHECK ACCOMPLISHED.  LT HYD SYS SERVICED TO GREEN BAND.
